FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Recovery Club

New meds making me feel sick

New meds making me feel sick

OMG these new meds are making me feel so sick.

Since July when i was last in hospital i have changed meds and gone up and strength, then down a strength, then up double strength. Last week my psych decided to change meds again but not in hospital. He had me on the old one (reduced strength) plus taking my new one all at the same time. I have had no 'wash out period' at all this time.

Today is my second day on my new meds and I am feeling so sick. Worse than before. The nausea is horrible, the headaches still there and the woozy giddy feeling is yuk.

I struggle at work today. I have just made a cup of tea to help and my daughter found some peppermint oil which i have just put on my stomach and behind my ears (as per google!!!)

Gosh i wish there was something else i could do. I can't speak to my GP or psych as they are both finished for the day.

Not doing great 😞

114 replies

41 - 50 of 114
1...456...12

In response to: New meds making me feel sick

Re: New meds making me feel sick

I'm sorry @BlueBay that I can't offer much. I had a difficult appointment with my psychiatrist today too and am not going so well either. I can understand why your upset. Go gently on your self for now. Im really glad your GP wax there for you. I'm really sorry I can't help much at the moment. 💜😊🤗💐

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. I'm sorry but I don't have much of an understanding of your MI, but your psychiatrist sounds like an unsympathetic (insert any swear word that you think is appropriate).
Maybe others with the same MI as you can advise you better than me with regards to your psychiatrist. Alk I know is tgat I would be furious if I was treated this way.
Now to you dear friend. Dinner getting cooked. Might be goid for you to make snitzels or similar so yiu can bash that meat flat and get out sone anger.
I imagine you must be exhausted and will probably want to rest - but I wonder if after dinner - a brisk walk near the beach might be cleansing. Especially if it's blowing a breeze. Then you can yell your frustrations into the wind.
Thinking of you

In response to: New meds making me feel sick

Re: New meds making me feel sick

@Former-Member. Are you okay? I'm here if you would like to talk. Anytime.

In response to: New meds making me feel sick

Re: New meds making me feel sick

Hi @Former-Member

No seeing new psychologist end of November and now I cannot wait. I just hope that she will be okay. I think it is hard to built a rapport with my psych because it is only a 1/2 hour session and that time goes really quick.

It's so hard, I feel so not supported and I just think my psych was a bit too harsh on me today.

@Former-MemberI hope you will be okay. I do understand totally about bad sessions with psychs. Try to take it easy. Chat with you whenever you need to. xxxoo

@utopia

Ha ha that's what I should have cooked!!!! I could have bashed them so much. I am going to start knitting the babies hat. There is so much anger in me at the moment. Gosh I could scream. Thank god for my amazing, fantastic doctor.

The trouble with having BPD is that it takes a lot longer for my emotions to come back down to a 'normal level' which people that don't have BPD would come down quicker.

And i have noticed that with me it takes more than a day for my anger to go away.

In response to: New meds making me feel sick

Re: New meds making me feel sick

I understand that part of BPD @BlueBay. I just don't understand if there is a reason to the way your psychiatrist treated you. I don't know if it has to do with your BPD or whether he is just (bleep)

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

I don't know @utopia. I am at a loss with why he treats me like that or even says things like he does.

I changed psychs at the start of the year and went to one who is well liked and has been around for a while. I made an appt and got to see him - but - he is in the same rooms as mine. That was the worst thing I did becasue they both got together and talked about me. Then when I went to see this new psych again he told me it would be better if i just went back to my own psych. Abandoned again.

Maybe i go to a completely new one, i don't know. I think for now i will wait to see my new psychologist and see what she says and if she knows of any good psychs.

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. Yes no more sudden changes.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Hey @utopia@Former-Member@Former-Member@Shaz51@Faith-and-Hope@Decadian and anyone else I have forgotten:

I have posted a picture of Jersey (my kelpie) and the baby blanket that I finished today - under - Enjoying times with others (things to help you calm)

Hope you like the photos 🙂

In response to: New meds making me feel sick

Re: New meds making me feel sick

In bed crying. I hate so many people. Anger is a hard emotion. Why is my psych such a (......) he doesn't care about me. Why do I bother.
Oh my mind is talking again - "just hurt yourself and then show him". I'm so hurt. I don't make up stories. He doesn't believe me.
Not going anymore. He is prob sick of me anyway.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay I'm sorry to hear how you're struggling tonight 😞

You have to remember who you're really hurting when you entertain thoughts like this.

What did we say the other night about the human condition? We all make mistakes.. we are all struggling through. If you had a bad experience with your psych, then all you can do is be honest about it next time you see them and let them know that it hurt you. They can make mistakes sometimes too? They're not perfect.

But it sounds like you are seeing someone new in November anyway, which could be a great positive change for you!

I hope things get better soon @BlueBay, thinking of you.

41 - 50 of 114
1...456...12